Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Slightly bleeding during intercourse, Clumps like discharge while urinating. Is it side effect of pill taken before?

Hi I noticed during sexual intercourse yesterday there was slight bleeding , and today when I use the toilet and obviously wipe there are small discharge like clumps that are slightly red in colour. I haven t had a break from the pill for about 2 and a half months, but when I ve done this before it has never had these side affects. Not really sure what it is :-( I hope you can help!
Asked On : Sun, 30 Dec 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
In the current scenario, the possibilities are some cervical or vaginal infection, erosion, polyp or just a breakthrough precipitated by intercourse. The clumpy discharge needs to be examined clinically. I would ask you to get a proper clinical evaluation by a specialist and if needed, get a cervical and vaginal swab. If infection is the cause, appropriate treatment helps to relieve the spotting. please do not douche or use strong soap solutions. Use sanitary pads instead of tampons. Hope this helps.
Answered: Thu, 2 Apr 2015
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor